# SDR 07FDEA00059

- Difficulty date: January 9, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 53,645 hours, 10,872 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB754102
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, CRACK FOUND AT STRINGER END 14R (XORS 685) INSIDE RT WING TANK.  REPAIR CARRIED OUT AT STRINGER END-41R (XORS 685) INSIDE RT WING TANK AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
